# SDR MASA200400606

- Difficulty date: October 27, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 3,650 hours, 2,839 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR WAS DIFFICULT TO OPEN.  MX LUBED SERVICE DOOR, NO FURTHER DISCREPANCIES.
